# SDR ORJA9521

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5758405403
- Condition: Failed
- Location: Pedestal
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO - ON CLIMB-OUT FROM LAS, AFTER GEAR RETRACTED, GEAR HORN SOUNDED AND ALL RED GEAR LIGHTS WERE RED.  AT LEVEL OFF, ALL RED LIGHTS WENT OUT.  REMOVED AND REPLACED THROTTLE LIMIT SWITCH PER MM 76-10-00.  (W)
